| Model Number |
MMT-722LNAS |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Hypoglycemia (1912); Loss of consciousness (2418)
| Date of Event |
06/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer was hospitalized due to hypoglycemia on (b)(6) 2020.The customer blood glucose level was 22 mg/dl at the time of incidence.The customer was unconscious and taken to hospital.Customer has been using insulin pump system within 48 hours of reported low blood glucose event.Customer stated drive support cap was protruded.The device will not returned for analysis.